# SDR SWAA2023091289909

- Difficulty date: August 16, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT HAS CORROSION BS 727A+10 TO BS 747+6 RBL 21 WL 156<[01] PARTIAL UPDATES ON STEP 3 & 4;[02] ADDED REFERENCES TO STEP 4;[03] COMPLETED STEP 5;[04] PARTIAL UPDATE TO STEP 3;[05] COMPLETED STEP 3
